Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone gain weight from the mini-pill?

Its a possible side effect, and I've found that now I'm 8 months PP and I have not been losing weight. In fact, as I've been exercising and being more active now this summer I've started to gain a few pounds. I'm really frustrating and wondering if the mini pill is either causing the weight gain or making it harder to loose.

Answer Question
 
ariel08

Asked by ariel08 at 1:42 PM on Jul. 5, 2011 in Diet & Fitness

Level 4 (43 Credits)
Answers (1)
  • Yes. I took it for 6 months and gained half a stone (7lb). I did lose most of it once I came off it again though. Better than the nasties of the estrogen pill mind you! x
    Womamhood

    Answer by Womamhood at 8:27 AM on Jul. 6, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN